# SDR ASMF2018101509024

- Difficulty date: September 28, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 54,271 hours, 29,638 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON LT ENGINE. DURING TRANSIT CHECK, A FUEL LEAK WAS DETECTED ON LT ENGINE. MAINTENANCE PERSONNEL PERFORMED LEAKING ENGINE INSPECTION IAW AMM 71-00-00-800-811-F00; IT WAS DETECTING LEAK ON SEAL BETWEEN FUEL PUMP AND HMU; IT WAS REPLACED SEAL P/N 9057M50P01 IAW AMM TASK 73-21-10-000/400-801-F00; IT WAS PERFORMED POWER PLANT TEST IAW AMM 71-00-00-800-811-F00; TESTED CORRECT.
